Volume 29, Number 2
Previous Issue Next Issue

M. Gunzburger & A. Labovsky

10.4208/jcm.1006-m3244

J. Comp. Math., 29 (2011), pp. 131-140.

Preview Full PDF 352 2231 Abstract

J. J. Liu, P. A. Krutitskii & M. Sini

10.4208/jcm.1006-m3131

J. Comp. Math., 29 (2011), pp. 141-166.

Preview Full PDF 360 2244 Abstract

Chuanmiao Chen, Qiong Tang & Shufang Hu

10.4208/jcm.1009-m3108

J. Comp. Math., 29 (2011), pp. 167-184.

Preview Full PDF 346 2125 Abstract

Zhongzhi Bai

10.4208/jcm.1009-m3152

J. Comp. Math., 29 (2011), pp. 185-198.

Preview Full PDF 404 2632 Abstract

Elisabete Alberdi Juan José Anza

10.4208/jcm.1009-m3137

J. Comp. Math., 29 (2011), pp. 199-214.

Preview Full PDF 370 2250 Abstract

Boran Gao, Shuo Zhang & Ming Wang

10.4208/jcm.1009-m3246

J. Comp. Math., 29 (2011), pp. 215-226.

Preview Full PDF 339 2104 Abstract

Xianggui Li, Xijun Yu & Guangnan Chen

10.4208/jcm.1009-m3113

J. Comp. Math., 29 (2011), pp. 227-242.

Preview Full PDF 365 2146 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard